MathSciNet Relay Station
MathSciNet bibliographic data
MR2273861 (2008c:35191) 35L70 (35B40 58J47)
Delort, Jean-Marc; Szeftel, Jérémie Bounded almost global solutions for non Hamiltonian semi-linear Klein-Gordon equations with radial data on compact revolution hypersurfaces. Ann. Inst. Fourier (Grenoble) 56 (2006), no. 5, 1419–1456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement